# SDR 750WL0001

- Difficulty date: January 3, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N750WL
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23928
- Aircraft time: 51,212 hours, 17,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BP573
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 2 AND L1 DOOR INOPERATIVE.  REPLACED BATTERY CHARGER IAW MM 33-51-10.  OPS CHECKS NORMAL.
